# SDR SWI2024F00001

- Difficulty date: November 28, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL OTBD "A" BRACKET IS CRACKED.    (C-CHECK RO 1/19/2024)   INSTALLED 1EA. NEW A-BRACKET P/N CN624-2082-201 ON R/H LOWER TRANS COWL, REF. REO 670-54-21-971, REV. B, DATED 2023-11-28. COMPLIED WITH SKYCARD 51-900-1002-SKY
